Re: 57 days Marina free!!
I just read your symptoms. I thought the teeth grinding was just me since I had not heard anyone else complain of it yet. I also grind my teeth. Not just at night either, it is constant. It's as though something has happened to my teeth, and my tongue has got to touch the inside surface of my bottom, front teeth. I imagine the anxiety was also a contributor, but how strange is that?
Anyway, after I posted last, I wrote a Doc in New Zealand who has done studies on women who are on the Mirena long term for treatment to prevent the need for a hysterectomy. Anyway, I gave him the link to this forum and he wrote me back. He said that 20-30% of women in his focus group had adverse side effects like the ones we all complain of, but that 70% of the women who had no bad side effects were able to prevent having to undergo a hysterectomy for their medical problems. He said that in New Zealand, they hold informed consent to the utmost, and make sure to tell each patient the side effects before they undergo any treatment or birth control method. What did your doc tell you when you first learned about the Mirena? We should put together a questionnaire to do our own little focus group and find out what all the symptoms are and what we were all told, if anything, about the side effects of the Mirena. I think that after we gather data on the matter, we can then go to the media with hard facts.
Don't worry, you will feel better soon. It comes on gradually, but the anxiety does subside. Once that goes away, everything else falls back into sink. Still little, if any, desire to have sex, but I feel like even that is right around the corner. I am not as "turned off" if you can call it that. What is it that we are feeling. It is one thing to not desire sex, and just "put out" for our partner's sake, but with this side effect, I can't even force myself to try. Does anyone else feel that way? It makes me feel bad for my boyfriend, but I truly can't help it. The feeling is overwhelming. It was 20 times worse when I was on the mirena though. I was thinking about it tonight, and I can truly say that the anxiety that I used to feel caused me actual physical pain. It was like my head was going to implode, and I felt like I had anger coursing through my veins. I can't believe how out of my control things were getting. Well, if anyone has had these feelings, let me, and all of us, know. It was like a light bulb came on for me.
That's all for now.